# SDR CHIR2018100543555

- Difficulty date: October 4, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N194CH
- Make and model: Boeing 1072
- Aircraft serial: 404
- Aircraft time: 44,936 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND AT STA 160, BL 21R AND 24R.
